# SDR 0301899868

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 59,194 hours, 56,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Lack Of Lube
- Location: Slat Carriage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING AFTER SLATS WERE SELECTED TO EXTEND, THE FLIGHT CREW NOTICED THE AIRCRAFT ROLLING AND ONE SLAT DID NOT EXTEND. THE SLAT DISAGREEMENT LIGHT ILLUMINATED AND COM PROCEDURES WERE FOLLOWED. LANDING AT DTW WAS UNEVENTFUL. MAINTENANCE FOUND THE RIGHT SLAT CARRIAGE ROLLER BEARINGS DRY. LUBED BEARINGS. AIRCRAFT RETURNED TO SERVICE.
